# SDR UIEA2022102301171

- Difficulty date: October 23, 2022
- Submitted: October 24, 2022
- Operation: Air carrier
- Aircraft: N406KZ
- Make and model: Boeing 747-4KZF
- Aircraft serial: 36133
- Aircraft time: 50,420 hours, 9,776 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Line
- Condition: Perforated
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, K
- Precautionary procedure: A, D

## Discrepancy

HYDRAULIC PRESS #4 SYSTEM IN FLIGHT.( FOUND RIGID LINE ON RIGHT WING MLG RETRACT ACTUATOR PERFORATED. REMOVED RIGID LINE AND INSTALLED TEMPORARY FLEX LINE PER ATLAS AIR GMM 3.24.1. TRANSFERRED TO DMI 173812 PER NON-MEL, DUE DATE APR 15, 2024. )
